# SDR AALA20050553

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY ARROW LIGHT ALONG WALLBOARD BY FORWARD GALLEY INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY ARROW LIGHT ALONG WALLBOARD BY FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
